# SDR HEEA080410

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,495 hours
- System (JASC): 2200 · Auto Flight System
- Part: Damper
- Part number: 7690001810112
- Part serial: 328R
- Condition: Leaking
- Location: Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PEDAL DAMPER LEAKING. TO BE SENT TO VENDOR FOR REPAIR.
